# SDR AALA201702049001

- Difficulty date: February 3, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N200UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- Aircraft time: 71,625 hours, 24,927 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: BR9279109
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. LEFT HAND SIDE AFT GALLEY EMERGENCY EXIT INDICATOR LENS AND BASE CRACKED. REPLACED EXIT INDICATOR ASSEMBLY PER AMM 33-51-01.
